Alert archive / Missouri / Tornado Warnings in 2011

Tornado Warning 98, NWS St. Louis, MO

May 25, 20115 counties in Missouri

NWS St. Louis, MO issued this tornado warning at May 25, 2011, 3:41 PM CDT for 5 counties in Missouri. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 3:41 PM CDT (20:41 UTC)
Expired
May 25, 2011, 4:18 PM CDT
In force
37 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 110 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 3:54 PM CDTHAIL 0.7Farmington, MO
May 25, 3:55 PM CDTHAIL 1Farmington, MO
May 25, 4:00 PM CDTHAIL 1Farmington, MOAT CITY HALL
May 25, 4:25 PM CDTTSTM WND DMG8 Ne Lesterville, MOTREES DOWN BETWEEN JOHNSON SHUT-INS AND IRONTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 11:09 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2063 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 500 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2063 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
500 m²/s²
0-3 km storm-relative helicity
405 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WFUS53 KLSX 252041
TORLSX
MOC093-123-179-187-221-252130-
/O.NEW.KLSX.TO.W.0098.110525T2041Z-110525T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* TORNADO WARNING FOR...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  NORTHWESTERN MADISON COUNTY IN SOUTHEAST MISSOURI...
  NORTHEASTERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
  SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 430 PM CDT

* AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR GLOVER...OR 12 MILES SOUTHWEST OF IRONTON...
  AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  IRONTON...BISMARCK...FARMINGTON...DESLOGE...LEADWOOD...GLOVER...
  ARCADIA...PILOT KNOB...BELLEVIEW...ROSELLE...IRON MOUNTAIN...
  IRONDALE...PARK HILLS...CHLORIDE...HOGAN...GRANITE...CALEDONIA...
  DOE RUN...LEADINGTON AND FRANKCLAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3795 9065 3777 9033 3737 9066 3750 9099
TIME...MOT...LOC 2041Z 214DEG 28KT 3748 9077

$$

BRITT
2 follow-up statements
443 
WWUS53 KLSX 252052 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT WED MAY 25 2011

MOC093-123-179-187-221-252130-
/O.CON.KLSX.TO.W.0098.000000T0000Z-110525T2130Z/
IRON MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-WASHINGTON MO-
352 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WASHINGTON...
ST. FRANCOIS...NORTHEASTERN REYNOLDS...NORTHWESTERN MADISON AND IRON
COUNTIES UNTIL 430 PM CDT...

AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 5 MILES SOUTHWEST OF IRONTON...MOVING NORTHEAST AT
30 MPH.

LOCATIONS IMPACTED INCLUDE...
  IRONTON...BISMARCK...LEADWOOD...FARMINGTON...DESLOGE...ARCADIA...
  PILOT KNOB...BELLEVIEW...ROSELLE...IRON MOUNTAIN...IRONDALE...PARK
  HILLS...GRANITE...CALEDONIA...DOE RUN...FRANKCLAY AND LEADINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3795 9065 3777 9033 3737 9066 3750 9099
TIME...MOT...LOC 2052Z 214DEG 28KT 3759 9070

$$

BRITT
599 
WWUS53 KLSX 252118
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT WED MAY 25 2011

MOC093-123-179-187-221-252128-
/O.CAN.KLSX.TO.W.0098.000000T0000Z-110525T2130Z/
IRON MO-MADISON MO-REYNOLDS MO-ST. FRANCOIS MO-WASHINGTON MO-
418 PM CDT WED MAY 25 2011

...THE TORNADO WARNING FOR SOUTHEASTERN WASHINGTON...ST. FRANCOIS...
NORTHEASTERN REYNOLDS...NORTHWESTERN MADISON AND IRON COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

LAT...LON 3795 9065 3777 9033 3737 9066 3750 9099
TIME...MOT...LOC 2118Z 214DEG 28KT 3776 9056

$$

BRITT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at May 25, 12:51 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 25, 12:51 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 PM CDT WED MAY 25 2011

.DISCUSSION...
/1144 AM CDT WED MAY 25 2011/
WRITING THE AFD EARLY TODAY...MAY NOT GET ANOTHER CHANCE LATER IN
THE AFTERNOON DUE TO SEVERE WEATHER. LOW OVER EASTERN KANSAS WILL
CONTINUE TO PROGRESS EASTWARD TODAY AND SHOULD BE NEAR THE
MISSISSIPPI RIVER JUST NORTH OF THE ST LOUIS METRO AREA BETWEEN
00Z AND 03Z THIS EVENING. DRY LINE IS MOVING THROUGH WESTERN
MISSOURI NOW...AND HAS ALREADY GONE THROUGH JOPLIN. WITH STORMS
ALREADY FIRING ALONG AND EVEN AHEAD OF THE DRYLINE...SPC HAS
EXPANDED THE HIGH RISK AREA BACK INTO THE ST LOUIS METRO
AREA...AND IT NOW ENCOMPASSES MUCH OF THE SOUTHEASTERN 1/3 OF THE
CWFA. MODERATE RISK NOW STRETCHES FROM COLUMBIA UP TO JUST
SOUTHEAST OF QUINCY WITH SLIGHT BEHIND THAT.  THE OVERALL ENVIRONMENT IS VERY
CONDUCIVE FOR SEVERE WEATHER. SPC OBJECTIVE ANALYSIS IS ALREADY
SHOWING MLCAPE IN EXCESS OF 2000 J/KG AND THE RUC IS FORECASTING
THIS AMOUNT T INCREASE TO OVER 3000 J/KG BY LATER THIS AFTERNOON.
DEEP LAYER 0-6KM BULK SHEAR IS IN EXCESS OF 40KTS AS WELL...SO
SUPERCELLS WITH ROTATING UPDRAFTS ARE LIKELY. ADDITIONALLY...SURFACE
OBS AND RADAR ARE SHOWING AN OUTFLOW BOUNDARY LYING ALMOST
DIRECTLY ON THE I-44 CORRIDOR THROUGH THE METRO AREA...AND
EXTENDING NORTHEAST INTO ILLINOIS NEAR THE I-70 CORRIDOR. THIS
COULD ADD ADDITIONAL LOW LEVEL VORTICITY TO THE ENVIRONMENT AND
ENHANCE THE TORNADO THREAT. LONG TRACK AND VIOLENT TORNADOES...AS
WELL AS LARGE HAIL IN EXCESS OF 2 INCHES AND DAMAGING WINDS OVER
70 MPH ARE LIKELY.

SEVERE WEATHER THREAT SHOULD DIMINISH GREATLY AFTER THE DRYLINE
MOVES THROUGH THIS EVENING. THURSDAY LOOKS LIKE A COOL/RAINY RAW
MAY DAY. LOOKS LIKE A BRIEF BREAK IN THE WEATHER ON THURSDAY NIGHT
AND MOST OF FRIDAY BEFORE ANOTHER SHORTWAVE RIPPLES ACROSS THE
AREA SPREADING SHOWERS AND STORMS ACROSS THE REGION FOR FRIDAY
NIGHT AND EARLY SATURDAY. THE ASSOCIATED COLD FRONT WILL BARELY
CLEAR MISSOURI BEFORE STARTING BACK NORTH AS A WARM FRONT ON
SATURDAY. ADDITIONAL WET WEATHER IS POSSIBLE AS THE FRONT LIFTS
NORTHWARD SATURDAY AFTERNOON AND EVENING. GUIDANCE TEMPS HAVE COME
IN A LITTLE COOLER THAN THE GOING FORECAST...SO WILL GO SLIGHTLY
COOLER THAN THE GOING FORECAST FOR THURSDAY AND FRIDAY. TEMPS TO
WARM BACK UP FOR THE WEEKEND.

THE GOING EXTENDED FORECAST LOOKS GOOD WITH AN UPPER RIDGE
BUILDING OVERHEAD. SHOULD STAY WARM AND MOSTLY DRY AT LEAST
THROUGH MONDAY NIGHT. GFS HAS A WEAK COLD FRONT DRIFTING INTO THE
AREA ON TUESDAY WHICH COULD PROVIDE A FOCUS FOR
THUNDERSTORMS...BUT WILL KEEP THE FORECAST DRY FOR NOW SINCE THE
PREVIOUS RUNS WERE DRY. WOULD LIKE TO SEE A LITTLE MORE
CONSISTENCY BEFORE ADDING POPS.

CARNEY

&&

.AVIATION...
/1247 PM CDT WED MAY 25 2011/

STRONG TO SEVERE STORMS WILL TRACK ACROSS KCOU...KSUS...AND KSTL
THIS AFTERNOON. KUIN MAY BE NORTH OF STRONGEST CELLS. SEE TAFS FOR
TIMING SPECIFICS.

SPECIFICS FOR KSTL...EXPECT STRONG TO SEVERE THUNDERSTORMS TO
IMPACT KSTL FROM 22Z TO 24Z. BREAK IN PRECIP WILL FOLLOW...THEN
GRADUALLY FALLING CIGS AND LIGHT RAIN BY 15Z.

BROWNING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
     MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
     MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 25, 11:23 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 AM CDT WED MAY 25 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1123 AM CDT WED MAY 25 2011

...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS LIKELY OVER THE
AREA THIS AFTERNOON AND EVENING. A FEW STRONG TO VIOLENT LONG
TRACK TORNADOES...HAIL LARGER THAN GOLFBALLS AND DAMAGING WIND
GUSTS CAN BE EXPECTED WITH THE MOST INTENSE THUNDERSTORMS. THESE
STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL ON
INCREASINGLY SATURATED SOIL. THE FLASH FLOOD WATCH WILL REMAIN IN
EFFECT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION THURSDAY
AND AGAIN FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY RAINFALL OR
FLOODING
TO THE NATIONAL WEATHER SERVICE.

BROWNING

In the hours before

Local storm report, May 25, 3:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     FUNNEL CLOUD     BRENTWOOD               38.62N  90.35W
05/25/2011                   ST. LOUIS          MO   TRAINED SPOTTER

            OBSERVED AT BRENTWOOD MANCHESTER...LOOKING NORTH TOWARD
            GALLERIA MALL.

&&

MILLER
Local storm report, May 25, 3:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     FUNNEL CLOUD     DE SOTO                 38.14N  90.56W
05/25/2011                   JEFFERSON          MO   TRAINED SPOTTER

&&

MILLER
Local storm report, May 25, 3:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
332 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             8 NE EDINA              40.25N  92.07W
05/25/2011  E1.00 INCH       KNOX               MO   TRAINED SPOTTER

&&

MILLER
Local storm report, May 25, 3:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FUNNEL CLOUD     ST. LOUIS               38.64N  90.24W
05/25/2011                   ST. LOUIS CITY     MO   911 CALL CENTER

            WALL CLOUD WITH POSSIBLE FUNNEL CLOUD ROTATING FROM
            I-55 SOUTHBOUND ABOUT 4 MILES NORTH OF LOCATION.

&&

FUCHS
Local storm report, May 25, 3:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             3 ESE HILLSBORO         38.22N  90.52W
05/25/2011  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

MILLER
Local storm report, May 25, 3:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     WALL CLOUD       4 SSE QUINCY            39.88N  91.36W
05/25/2011                   ADAMS              IL   TRAINED SPOTTER

            WALL CLOUD WITH ROTATION 1 MILE SOUTH OF I-172 AND I-72
            NEAR THE ADAMS PIKE COUNTY LINE.

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 1:32 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau43 min
May 25, 1:35 AM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls40 min
May 25, 2:00 AM CDTSevere Thunderstorm WarningLSXLincoln, Marion, Pike, Ralls45 min
May 25, 2:16 AM CDTAreal Flood AdvisoryLSXBoone, Cole, Moniteau6 hr
May 25, 3:09 AM CDTAreal Flood AdvisoryLSXAudrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more5 hr
May 25, 3:55 AM CDTFlash Flood WarningLSXLewis, Marion, Shelby6 hr
May 25, 4:15 AM CDTSevere Thunderstorm WarningLSXFranklin, Lincoln, Saint Charles, Saint Louis, Warren35 min
May 25, 4:39 AM CDTTornado WarningLSXLincoln22 min
May 25, 5:08 AM CDTRiver Flood WarningLSXLewis3 days
May 25, 7:47 AM CDTAreal Flood AdvisoryLSXAudrain, Boone, Cole, Knox, Lewis, Marion and 5 more3 hr
May 25, 7:56 AM CDTRiver Flood WarningLSXMarion12 hr
May 25, 9:06 AM CDTRiver Flood WarningLSXMarion11 hr
May 25, 11:03 AM CDTRiver Flood WarningLSXCallaway, Cole5 days
May 25, 11:03 AM CDTRiver Flood WarningLSXFranklin, Warren6 days
May 25, 11:03 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis20 days
May 25, 12:15 PM CDTRiver Flood WarningLSXLewis13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXMarion13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXMarion13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXMarion40 days
May 25, 12:15 PM CDTRiver Flood WarningLSXRalls15 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike40 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike46 days
May 25, 12:15 PM CDTRiver Flood WarningLSXLincoln43 days
May 25, 12:15 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis46 days
May 25, 1:00 PM CDTTornado WarningLSXCole, Moniteau60 min
May 25, 1:36 PM CDTFlash Flood WarningLSXMoniteau5 hr
May 25, 1:36 PM CDTTornado WarningLSXCole39 min
May 25, 1:48 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike42 min
May 25, 1:54 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren51 min
May 25, 1:55 PM CDTTornado WarningLSXBoone, Callaway, Cole, Moniteau50 min
May 25, 2:02 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Marion, Monroe, Ralls, Shelby43 min
May 25, 2:05 PM CDTTornado WarningLSXAudrain, Callaway, Montgomery, Pike40 min
May 25, 2:07 PM CDTTornado WarningLSXLincoln, Montgomery, Pike, Warren53 min
May 25, 2:11 PM CDTTornado WarningLSXAudrain, Marion, Monroe, Ralls, Shelby49 min
May 25, 2:14 PM CDTFlash Flood WarningLSXCole5 hr
May 25, 2:15 PM CDTTornado WarningLSXCallaway, Cole, Osage45 min
May 25, 2:22 PM CDTTornado WarningLSXCrawford, Franklin, Gasconade53 min
May 25, 2:29 PM CDTTornado WarningLSXCrawford61 min
May 25, 2:36 PM CDTFlash Flood WarningLSXAudrain, Boone6 hr
May 25, 2:42 PM CDTTornado WarningLSXAudrain, Montgomery, Pike48 min
May 25, 2:43 PM CDTTornado WarningLSXJefferson, Saint Francois, Washington18 min
May 25, 2:44 PM CDTTornado WarningLSXAudrain, Callaway, Montgomery, Osage46 min
May 25, 2:49 PM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois32 min
May 25, 2:51 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage39 min
May 25, 2:54 PM CDTTornado WarningLSXMarion, Monroe, Pike, Ralls51 min
May 25, 2:55 PM CDTTornado WarningLSXLincoln, Pike50 min
May 25, 3:05 PM CDTTornado WarningLSXFranklin, Gasconade, Lincoln, Montgomery, Warren40 min
May 25, 3:05 PM CDTTornado WarningLSXIron, Reynolds40 min
May 25, 3:08 PM CDTFlash Flood WarningLSXMonroe6 hr
May 25, 3:09 PM CDTSevere Thunderstorm WarningLSXSaint Charles36 min
May 25, 3:16 PM CDTTornado WarningLSXSaint Charles, Saint Louis, City of Saint Louis44 min
May 25, 3:19 PM CDTTornado WarningLSXCrawford, Franklin, Jefferson, Washington41 min
May 25, 3:23 PM CDTFlash Flood WarningLSXLincoln, Montgomery, Pike6 hr
May 25, 3:29 PM CDTTornado WarningLSXLincoln46 min
May 25, 3:30 PM CDTTornado WarningLSXJefferson33 min
May 25, 3:32 PM CDTTornado WarningLSXIron, Reynolds, Washington43 min
May 25, 3:34 PM CDTTornado WarningLSXPike, Ralls41 min
May 25, 3:37 PM CDTTornado WarningLSXLewis, Marion25 min
May 25, 3:38 PM CDTFlash Flood WarningLSXRalls6 hr
May 25, 3:41 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren38 min
May 25, 3:42 PM CDTFlash Flood WarningLSXLewis, Marion6 hr
May 25, 3:43 PM CDTTornado WarningLSXPike47 min
May 25, 3:48 PM CDTAreal Flood AdvisoryLSXCallaway6 hr
May 25, 3:59 PM CDTTornado WarningLSXIron, Madison46 min
May 25, 4:00 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis45 min
May 25, 4:05 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis40 min
May 25, 4:11 PM CDTTornado WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis49 min
May 25, 4:14 PM CDTTornado WarningLSXIron, Jefferson, Saint Francois, Washington46 min
May 25, 4:23 PM CDTTornado WarningLSXJefferson, Sainte Genevieve52 min
May 25, 4:30 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois45 min
May 25, 4:34 PM CDTSevere Thunderstorm WarningLSXJefferson26 min
May 25, 4:40 PM CDTTornado WarningLSXSaint Charles, Saint Louis21 min
May 25, 4:45 PM CDTTornado WarningLSXMadison45 min
May 25, 4:51 PM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington39 min
May 25, 5:00 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis25 min
May 25, 5:03 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis4 hr
May 25, 5:12 PM CDTTornado WarningLSXSainte Genevieve48 min
May 25, 5:17 PM CDTTornado WarningLSXMadison, Sainte Genevieve, Saint Francois43 min
May 25, 5:23 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois52 min

Nearby

Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.